Write a review

Botox Looks Good but Has Bad Side Effects

My face looks great. I did botox for preventitive...

My face looks great. I did botox for preventitive measures.

I really liked the results but I suffered from the side effects. I had a headache, nausea, irritibility and fatigue for about 4-5 days after the injections.

It was not worth it for me. I will not be doing it again.

4 Comments

You are right,Botox-Derma fillers are very dangerous.
I had great results in the beginning, then one bad injection ruined my life for almost 2 year's now.
I have been sick with a constant and abundance of side effects.Its a nightmare, long story short I have never regreted anything more.Kidney Stones, C-sections,Dislocated knees,broken bones and a severed finger sewed back together.I would gladly go through any of those things again than what Botox-Juvaderm has put me through and still going through
  • Reply

Hi sick,

It sounds like your symptoms are similar to those who post in the Did you have Flu symptoms after Botox forum. You might find some help.  

Thanks,

-Britt

Its Bullshit...All botox is toxic. I got convinced 5 days ago to get my frown lines done,,,The sheer hell I have gone thru in the past 5 days I would not wish apon anyone..ANXIETY DEPRESSION TREMORS NAUSEA TIGHT BREATHING MUSCLE WEAKNESS CRYING AT THE DROP OF A HAT....I cant wait til this wears off and never agin will I be so stupid.

Its lies....there is down time...I have been to the dr 4 times and th ER twice in the past 4 days due to major panic attacks and side effects

I am hoping I am like you Ionnas and it goes in the next few days. Never again
  • Reply
Was this review helpful? 22 others found this helpful